# SDR ASMF200606017

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 40,456 hours, 15,226 cycles
- Engine: Pwa PW2037
- System (JASC): 7800 · Engine Exhaust System
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 43,685 hours, 14,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (L ENG REV CONT) AND (L ENG PRI CONT) MESSAGES WERE SHOWN IN EICAS. FIM 78-34-00, FIGURE 112 PROCEDURE WAS PERFORMED AND LT ENGINE EXCEDENCIES PAGE WAS VERIFIED SHOWING P PDIU/EEC S PDIU/ S354-29, S354-4 CODES. MESSAGES WERE ERASED AND DYNAMIC REVERSE TEST WAS PERFORMED, NO CODES WERE SHOWN. LT ENGINE WAS STARTED IAW MM 71-00-00. DURING OVERNIGHT CHECK, FIM 73-21-00 AND 78-34-00 PROCEDURES WERE PERFORMED, TESTED CORRECT.
